# SDR SWAA2015091443856

- Difficulty date: September 9, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 25,310 hours, 14,953 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW FWD UPPER VERTICAL PRESS WEB CRACKED AT BS 663.75, LBL 45.64.  REPAIRED WEB IAW SRM.
